# SDR DALA2025081506122

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT WING LOWER SURFACE PYLON REINFORCEMENT PLATE OTBD SIDE.  COMPLIED WITH ER/A 627728-14. (1144192).
